# SDR P5CA9701015

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW FWD OF I/B AIL T/E FIXED PANEL LWR I/B WEB I/B FACE UPP 'L' ANGLE CRACKED.  REPLACED PER BOEING SRM 51-10-01.
